BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2008 >
Volume 34, Number 1 >

Please use this identifier to cite or link to this item:

Title: Weighted Dispersive Estimates for Solutions of the Schrödinger Equation
Authors: Cardoso, Fernando
Cuevas, Claudio
Vodev, Georgi
Keywords: Potential
Dispersive Estimates
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 34, No 1, (2008), 39p-54p
Abstract: Introduction and statement of results. In the present paper we will be interested in studying the decay properties of the Schrödinger group.
Description: 2000 Mathematics Subject Classification: 35L15, 35B40, 47F05.
ISSN: 1310-6600
Appears in Collections:Volume 34, Number 1

Files in This Item:

File Description SizeFormat
2008-039-054.pdf459.2 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License